MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform (sn (b)(4) ) displayed user advisory (ua) 45 (driveshaft not at "home" position after power-on/restart) error message was confirmed during initial functional testing and archive data review.To remedy the issue, the driveshaft was rotated back to the home position.The root cause for the ua45 error message was due to the driveshaft not being at home position, which is likely attributed to user error.Per the autopulse user guide instruction, to clear user advisory (ua) 45, the operator needs to pull up the lifeband until the chest bands are fully extended.This action will move the driveshaft to its home position.The user advisory will persist until the driveshaft is returned to its home position.The customer's reported secondary complaint of the autopulse platform displayed user advisory (ua) 12 (lifeband not present) error messages was confirmed during archive data review but not during functional testing.As a precautionary measure, the belt switch assembly was adjusted to a parallel position.The autopulse platform is a reusable device and was manufactured in september 2010, and it is more than 10 years old, well beyond its expected service life of 5 years.During visual inspection, unrelated to the reported complaint, a hairline crack on the front enclosure was observed.This type of physical damage was likely attributed to user mishandling as the front enclosure was last replaced in april 2021.The front enclosure was replaced to address the physical damage.During functional testing, user advisory (ua) 45 (not at "home" position after power-on/restart) error message displayed upon power on the device, thus confirming the reported complaint.The archive data was reviewed and contained multiple user advisory (ua) 45 and one user advisory (ua) 12 error messages around the reported event date, thus confirming the reported complaint.Based on the archive, the advisory (ua) 12 error message was cleared by the customer.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical records were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(4) ) displayed user advisory (ua) 45 (driveshaft not at "home" position after power-on/restart) and user advisory (ua) 12 (lifeband not present) error messages.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11867779
Report Number3010617000-2021-00434
Device Sequence Number3401836
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1